| Model Number |
SN60WF |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported before intraocular lens (iol) implant procedure, the rear haptic and injector tip are stuck, when tried to separate the union between haptic and optic was torn.The procedure was completed on same day.Additional information has been requested.